Contents

Number 1 Number 2

Volume 22 (2021), Number 2
Pages 491-502
Mohamed I. Abbas
Controllability and Hyers-Ulam stability results of initial value problems for fractional differential equations via generalized proportional-Caputo fractional derivative
Download: mmn_3470.pdf - details
Pages 503-520
Arzu Ahmadova, Nazim I. Mahmudov
Asymptotic stability analysis of Riemann-Liouville fractional stochastic neutral differential equations
Download: mmn_3600.pdf - details
Pages 521-527
Delbrin Ahmed, Eszter K. Horváth
The first three largest numbers of subuniverses of semilattices
Download: mmn_3368.pdf - details
Pages 529-555
Y. Akrour, M. Kara, N. Touafek, Y. Yazlik
Solutions formulas for some general systems of difference equations
Download: mmn_3365.pdf - details
Pages 557-569
Emrullah Aykan Alan, Baris Celik, Erhan Set, Zoubir Dahmani
On new Chebyshev inequalities via fractional operators
Download: mmn_3619.pdf - details
Pages 571-579
Abdelkader Benyattou, Miloud Mihoubi
Congruences related to Bell polynomials via a differential operator
Download: mmn_3601.pdf - details
Pages 581-598
Nassim Boudrahem, Ahmed Berboucha
Theoretical justification of Ventcel's boundary conditions for a thin layer three-dimensional thermoelasticity problem
Download: mmn_3679.pdf - details
Pages 599-610
A. Cagman
An approach to Pillai's problem with the Pell sequence and the powers of 3
Download: mmn_3659.pdf - details
Pages 611-623
Ivan Chajda, Miroslav Kolarík, Helmut Länger
Varieties corresponding to classes of complemented posets
Download: mmn_3218.pdf - details
Pages 625-638
Erkan Cimen, Sevket Uncu
An efficient method for solving second-order delay differential equation
Download: mmn_3325.pdf - details
Pages 639-654
Elham Enteghami-Orimi, Azizollah Babakhani, Hassan Hosainzadeh
A numerical solution of Volterra integral-algebraic equations using Bernstein polynomials
Download: mmn_2978.pdf - details
Pages 655-662
Figen Eryilmaz
ss-lifting modules and rings
Download: mmn_3245.pdf - details
Pages 663-679
Gümüs Özlem Ak, Michal Feckan
Stability, Neimark-Sacker bifurcation and chaos control for a prey-predator system with harvesting effect on predator
Download: mmn_3450.pdf - details
Pages 681-686
Vijay Gupta
The convergence of exponential operators connected with x^3 on functions of bounded variation
Download: mmn_3610.pdf - details
Pages 687-693
Hasan Hüseyin Ökten, Ayten Pekin
On g-radical supplement submodules
Download: mmn_3394.pdf - details
Pages 695-708
M. Kara, Y. Yazlik
On eight solvable systems of difference equations in terms of generalized Padovan sequences
Download: mmn_3234.pdf - details
Pages 709-720
O. Kaya, M. Önder
On special developable ruled surfaces with pointwise 1-type Gauss map
Download: mmn_3478.pdf - details
Pages 721-730
Mohammad Khorrami
Green's functions of the wave equation in different dimensions
Download: mmn_2922.pdf - details
Pages 731-748
Daeyeoul Kim, Nazli Yildiz Ikikardes
Relations of Combinatoric Convolution Sums for restricted divisor functions and Bernoulli polynomials
Download: mmn_3369.pdf - details
Pages 749-754
Berna Kosar
Some properties of cofinitely weak essential supplemented modules
Download: mmn_3436.pdf - details
Pages 755-762
Berna Kosar, Ayten Pekin
Some properties of (amply) g-radical supplemented modules
Download: mmn_3393.pdf - details
Pages 763-768
Yan Li, Ran Chen, Daeyeoul Kim
A generalization of Menon-Rao-Sury's identities to additive characters by Tóth's method
Download: mmn_3428.pdf - details
Pages 769-782
Agassi Melikov, Sevinj Aliyeva, János Sztrik
RQwDFB: analysis of retrial queues with delayed feedback
Download: mmn_3347.pdf - details
Pages 783-798
Pratikshan Mondal, Hiranmoy Garai, Lakshmi Kanta Dey
On Proximal contractions via implicit relations and Best proximity points
Download: mmn_3423.pdf - details
Pages 799-805
Celil Nebiyev, Hasan Hüseyin Ökten
Essential g-radical supplemented modules
Download: mmn_3661.pdf - details
Pages 807-818
Ahmad Nejati, Abasalt Bodaghi, Ayoub Gharibkhajeh
Stability and hyperstability of multi-additive-cubic mappings
Download: mmn_2916.pdf - details
Pages 819-829
Murat Olgun, Tugce Alyildiz, Özge Bicer, Ishak Altun
Maia type fixed point results for multivalued F-contractions
Download: mmn_2540.pdf - details
Pages 831-840
C. Padhy, P. K. Jena, S. K. Paikray
Unitariness of operators
Download: mmn_2999.pdf - details
Pages 841-859
Erhan Piskin, Hazal Yüksekkaya
Nonexistence of global solutions of a delayed wave equation with variable-exponents
Download: mmn_3487.pdf - details
Pages 861-874
Erhan Piskin, Fatma Ekinci
Local existence and blow up of solutions for a coupled viscoelastic Kirchhoff-type equation with degenerate damping
Download: mmn_3524.pdf - details
Pages 875-888
Saima Rashid, Ahmet Ocak Akdemir, Muhammad Aslam Noor, Khalida Inayat Noor
Integral inequalities for exponentially harmonically convex functions via fractional integral operators
Download: mmn_3078.pdf - details
Pages 889-901
A. Razani
An iterative process of generalized Lipschitizian mappings in uniformly convex Banach spaces
Download: mmn_3615.pdf - details
Pages 903-913
N. Rosa Ait-Amrane, Ismail Gok, Elif Tan
Hyper-dual Horadam quaternions
Download: mmn_3747.pdf - details
Pages 915-927
Bayram Sahin, Gözde Özkan Tükel, Tunahan Turhan
Hyperelastic curves along immersions
Download: mmn_3504.pdf - details
Pages 929-937
Mehmet Zeki Sarikaya, Muhammad Aamir Ali
Hermite-Hadamard type inequalities and related inequalities for subadditive functions
Download: mmn_3154.pdf - details
Pages 939-949
Farooq Ahmed Shah, Muhammad Aslam Noor, Muhammad Waseem, Ehsan ul Haq
Some Steffensen-type iterative schemes for the approximate solution of nonlinear equations
Download: mmn_2787.pdf - details
Pages 951-960
Z. Şiar, R. Keskin
On perfect powers which are sum or difference of two Lucas numbers
Download: mmn_2852.pdf - details
Pages 961-975
Dusan J. Simjanovic, Nenad O. Vesic
Novel invariants for almost geodesic mappings of the third type
Download: mmn_3482.pdf - details
Pages 977-989
Levente Simon
Fixed point theorem and self-similarity on mixed Vicsek patterns
Download: mmn_3199.pdf - details
Pages 991-1000
R. Srinivasan, C. Dharuman, John R. Graef, E. Thandapani
Asymptotic properties of Kneser type solutions for third order half-linear neutral difference equations
Download: mmn_3612.pdf - details
Pages 1001-1011
Tuncay Tunc, Alper Erdem
A note on convergence theorems for integrals
Download: mmn_3414.pdf - details
Pages 1013-1026
Ismail Yaslan, Mustafa Günendi
Positive solutions for higher-order multi-point fractional boundary value problems
Download: mmn_3454.pdf - details
Pages 1027-1038
H. Cerdik Yaslan
Numerical solution of the multi-term variable-order space fractional nonlinear partial differential equations
Download: mmn_3472.pdf - details
Pages 1039-1050
Halil Ibrahim Yoldas, Semsi Eken Meric, Erol Yasar
Some special vector fields on a cosymplectic manifold admitting a Ricci soliton
Download: mmn_3221.pdf - details